How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr abid Your Own Question
dr abid
dr abid, Doctor
Category: Endocrinology
Satisfied Customers: 5963
Experience:  I have 8 year experience to handle patients in Diabetes.
16766337
Type Your Endocrinology Question Here...
dr abid is online now
A new question is answered every 9 seconds

Its a thyroide issue. I was getting Eltroxin 0,05 microgr

Customer Question

Hello,Its a thyroide issue. I was getting Eltroxin 0,05 microgr since more than 20 years, Nrearly 1,5 months ago I had at blood exam. the TSH level 0,14 i,e, low.
Than the MD told me to decrease the Eltroxin I was geting. But I misunderstood doctor's indication and erroneosly I did the opposit: instead of decreasing from the 11 per week Ektroxin (previous) to 9 or 10 ,I took some weeks up to 14 or so, which I didn't dare to tell tehe Doc. .Yesterday we realized my mistake and started,by today to decrease smoothly (10 weekly). However now I waked up with some nausea . I'm 70 yrs old. Some other troubles like constipation etc . But in your opinion the origine of the nausea might be the thyroide issue (take into consideration the drug mistake as well)? Thank you
Submitted: 10 months ago.
Category: Endocrinology
Expert:  dr abid replied 10 months ago.

Hi there ...

Thank you for your question ...

Nausea is highly unlikely because of Thyroid issue . It could be because of some local stomach issue which will improve with antacids and Proton pump inhibitors .

Get antacid syrup and see response .

Regards .

Positive feedback will be appreciated .

Thanks .

Related Endocrinology Questions